# SDR 96UAL900355

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7265U
- Make and model: Boeing 727222
- Aircraft serial: 21412
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOWER RUDDER HYD ACTUATOR LEAKING.  *S/D*  BROKEN HYDRAULIC LINE STANDOFF AND HYDRAULIC LINE CHAFED THROUGH AT VERTICAL STABILIZER RIGHT SIDE ABOVE RUDDER ACTUATOR.  INSTALLED SERVICEABLE HYDRAULIC LINE AND STANDOFF.
